| Model Number |
ZCT600 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Impairment (2138); No Code Available (3191)
| Date of Event |
01/04/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to the manufacturer has been submitted.
Event or Problem Description
It was reported that a zct600 12.5 diopter was explanted from a patient's left eye due to a decrease in vision.Patient is unable to read or watch television.The lens was replaced with a zct225 iol with a higher diopter (15.5).There was no incision enlargement and no vitrectomy.No further information was provided.
Additional Manufacturer Narrative
Device available for evaluation ¿ yes, returned to manufacturer on 07/03/2017.Device returned to manufacturer ¿ yes.Device evaluation: the device was returned to the manufacturer.Visual inspection with the unaided eye shows the product is cut in pieces, most probably to make explant possible.Considering the condition of the lens additional analysis is not possible.The customer's reported event could not be confirmed.Manufacturing records were reviewed and the lens was manufactured according to specification.A search on complaints revealed that no similar complaints were received for this production order number.The directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the device.Based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to the manufacturer has been submitted.